RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 6, Pages 917–926 (Mi mz72)  

Purely Log-Terminal Blow-Ups of Index 1

I. Yu. Fedorov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We classify purely log-terminal blow-ups of index 1 of three-dimensional terminal singularities.

DOI: https://doi.org/10.4213/mzm72

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:6, 855–863

Bibliographic databases:

UDC: 512.7
Received: 26.02.2003

Citation: I. Yu. Fedorov, “Purely Log-Terminal Blow-Ups of Index 1”, Mat. Zametki, 75:6 (2004), 917–926; Math. Notes, 75:6 (2004), 855–863

Citation in format AMSBIB
\Bibitem{Fed04}
\by I.~Yu.~Fedorov
\paper Purely Log-Terminal Blow-Ups of Index 1
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 6
\pages 917--926
\mathnet{http://mi.mathnet.ru/mz72}
\crossref{https://doi.org/10.4213/mzm72}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2086617}
\zmath{https://zbmath.org/?q=an:1056.14020}
\elib{http://elibrary.ru/item.asp?id=13455892}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 6
\pages 855--863
\crossref{https://doi.org/10.1023/B:MATN.0000030994.19599.01}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222492400028}


Linking options:
  • http://mi.mathnet.ru/eng/mz72
  • https://doi.org/10.4213/mzm72
  • http://mi.mathnet.ru/eng/mz/v75/i6/p917

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:68
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019